MAUDE Adverse Event Report: RESPIRONICS, INC TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number DS2000X11B
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
A ventilator was evaluated by the customer.The device was not in patient use.During the evaluation of the ventilator at the customer's facility, a ventilator inoperative condition occurred.The ventilator's software was re-loaded to address the issue.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC
1001 murry ridge rd
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC
1001 murry ridge rd
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key15541894
Report Number2518422-2022-85454
Device Sequence Number20242897
Product Code CBK
UDI-Device Identifier00606959052000
UDI-Public00606959052000
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDS2000X11B
Device Catalogue NumberDS2000X11B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2022
Initial Report FDA Received Date10/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown